# SDR FDEA201606142043

- Difficulty date: June 14, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 94,239 hours, 39,401 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Part number: AJC7074
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 2 ENGINE INLET DUCT PANEL 364JR, EXTERNAL SKIN HAS 1 LIGHTNING STRIKE REPAIRED AREA ON PANEL 364JR IAW SRM 51-71-00, VOL NR 2.
